# SDR AALA20130522001

- Difficulty date: May 22, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 37,229 hours, 10,900 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 4E, EMERGENCY LIGHT INOPERATIVE.  RESEATED CONNECTER FOR SEAT 4E EMERGENCY LIGHT.  OPS CHECK NORMAL.
